Hey there! Sign in to join this conversationNew here? Join for free
    • Thread Starter
    Offline

    2
    ReputationRep:
    hey
    im thinking of going on the pill tomorow, i have made an appointment with the nurse, but im really scared, can some1 let me know about their experiences.
    thanks xxxx
    Offline

    14
    ReputationRep:
    My girlfriend's breasts went up 2 cup sizes when she went on the pill.

    S'all good.
    Offline

    14
    ReputationRep:
    You'll have a discussion with your GP about why you want the pill and s/he'll suggest one for you to try. You'll probably get a 3 month supply and you come back after that time to discuss continuing with that pill or trying a different one. Different pills can have different side effects for different people, so you need to try it out for a few months to see if it's ok for you; many people have side effects such as 'spotting' (irregular bleeding), sore boobs etc in the first few months but you need to stick it out to see if it settles down.

    Good luck!
    Offline

    1
    ReputationRep:
    They put you on microgynin (that is totally spelt wrong) first, as its the cheapest pill, see how you go with that for 3 months, if its not working out, bad moods, bleeding irregularly, weight gain, things like that, they'll move you up through the more expensive pills until you get to one that's right for you. Don't worry pet, I'm on cilest (the one after microg.) and its fine, I did get a few bad mood swings with microg. so I switched, nothing too major though. You just got to remember to take it everyday and apart from that it's easy peasy!
    Offline

    0
    ReputationRep:
    I love it. I've tried 3 types, but loestrin 30 is the best one for me. Your GP will try several, probably microgynon 30 at first.

    This one is great, I've had no side effects or anything, and I get pretty much no period. No PMS and pain either.

    Oh I'm not sure how true the boob growth thing is, nothing happened to me. :dontknow:
    Offline

    0
    ReputationRep:
    (Original post by Love.Angel.Music.Baby)
    They put you on microgynin (that is totally spelt wrong) first, as its the cheapest pill, see how you go with that for 3 months, if its not working out, bad moods, bleeding irregularly, weight gain, things like that, they'll move you up through the more expensive pills until you get to one that's right for you. Don't worry pet, I'm on cilest (the one after microg.) and its fine, I did get a few bad mood swings with microg. so I switched, nothing too major though. You just got to remember to take it everyday and apart from that it's easy peasy!

    This! Same for me exactly.
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: December 16, 2010
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • Poll
    Would you like to hibernate through the winter months?
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

    Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

    Quick reply
    Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.